MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that an intraocular lens was found placed in the wrong axis in an unidentified eye after surgery.The intraocular lens was re-rotated.Patient symptoms were continuing.There are two related reports for this event.This report addresses patient initials (b)(6) unknown eye and other manufacturer reports will be filed.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.Per the manufacturer's subject matter expert, the case could not be investigated completely, as the lens position at the end of the first surgery was at the intended location by the surgeon.The data from the second surgery would be required to identify the lens position and to visually verify how far was the misalignment.This data could not be gathered, hence the investigation is concluded without identifying a root cause and will be restarted if the requested data was provided.The provided information was insufficient to properly conduct the investigation and the required data could not be obtained.Therefore, the event could not be confirmed and the root cause could not be identified.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18443247
Report Number3010300699-2024-00002
Device Sequence Number15174436
Product Code HLG
UDI-Device Identifier00380659982705
UDI-Public00380659982705
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale